# SDR F3LA96059

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON FLOORBEAM AROUND NUTCLIP HOLE AT BS 947, RBL 50, WL 208.  BLENDED DAMAGED AREA PER SRM 51-10-02, DAMAGED AREA WAS FOUND TO BE OUT OF LIMITS.  FABRICATED A REPAIR STRAP AND TREATED PER SRM 51-20-01.  INSTALLED STRAP, ALL WORK ACCOMPLISHED ON MWO 96-0746 AND B737-200 SRM 53-10-9.  (M)
